# SDR SCNA95004

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - AFT ONE-THIRD OF FLOOR TRACK LIGHTING (EMERGENCY) IS INOPERATIVE.  FOUND FOURTH FROM THE AFT EMERGENCY LAMP SEGMENT SHORTED.  REMOVED AND REPLACED SEGMENT AND TRACK COVERING.  OPS CHECK GOOD PER MM 33-50-00.  (X)
